Has anyone ever lost weight from meds?

I've been put on lofepramine this week and just weighed myself to discover I have lost 4 pounds, not done anything different. They have made me lose my appetite but I am still eating as much as normal cos I didnt want to get poorly like I normally do. Technically I should have put weight on as I normally do this time of the month but I havent I've lost a ridiculous amount :S

6 Replies

oldestnewest
  • HI chloe, when i first started taking prozac i lost weight, for some people its the other way around and they pile on the pounds. once your body is used to it things will settle down. x

  • Ok thanks, I was slightly concerned but as long as I am not alone :) x

  • I wish I lost weight due to meds!! Always goes the other way for me. Think it depends on the individual - if it gets drastic raise it with gp though.

  • Thank you, Yea I'll mention it when i go next week x

  • I put on 2 stones on amitriptyline :( am off them now, not taking any cz of the side effects but still haven't lost the weight since i stopped them, maybe a stone but not everything!!! depends on the body. but I have been told by private doctor that Cipralex makes you lose weight

  • Awww I hated that. I was put on fluoxetine and that made me put weight on, managed to lose it quite easily though cos at the time I hadn't been on them long.

You may also like...